Generalized Eisenstein series and modified Dedekind sums.
Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 182-193
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__272_151531,
author = {Bruce C. Berndt},
title = {Generalized {Eisenstein} series and modified {Dedekind} sums.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {182--193},
year = {1975},
volume = {272},
zbl = {0294.10018},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__272_151531/}
}
Bruce C. Berndt. Generalized Eisenstein series and modified Dedekind sums.. Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 182-193. http://geodesic.mathdoc.fr/item/JRAM_1975__272_151531/